3 months ago I begged my doctor for adipex to help me lose weight, I finally just got it a week ago. I have been taking it for 4 days and I have lost 5 pounds I am very excited about that and want to lose more but I am feeling some uncomfortable side effects and it has me a little worried. My heart rate today was 209 and I was just doing dishes, I felt my heart kinda pound hard so I got onto my treadmill and placed my hands around the heart rate monitor and ever since I have been having slight pain. After reading the side effects I read that I should not take this medicine if I have high cholesterol. Now I am worried! And I am wondering why my doctor did not explain this to me when he knows my cholesterol is high. I know he only gave it to me because I begged him for it for 3 months lol but he still should have warned me. Should I stop taking this right away? Will I have a heart attack or stroke?
Hello Midwest Diva. You should stop taking it period. I am not a doctor but I don't need to be one to say that. Phentermine should never have been prescribed to you to begin with. I also am surprised that your doctor did so. Its been some time since this question was posted and I hope that you are healthy and doing well. Best wishes to you,pledge
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 May 2010 • 1 answer
Posted 8 Aug 2010 • 1 answer
Posted 31 May 2013 • 2 answers
Posted 23 Jan 2014 • 3 answers
Posted 13 Nov 2014 • 1 answer